Ben Taher, R. and Benkhaldoun, H. and Rachidi, M. (2016) On some class of periodic-discrete homogeneous difference equations via Fibonacci sequences. Journal of Difference Equations and Applications, 22 (9). pp. 1292-1306.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

The intent of this paper is to solve the homogeneous linear difference equations with periodic coefficients. For this purpose, we turn our study in solving a class of discrete-time linear systems, in the algebra of square matrices. The tools used repose predominately on the combinatorial properties of the generalized Fibonacci sequences in the algebra of square matrices. Some explicit solutions are established and special cases are discussed. Illustrative examples are given. © 2016 Informa UK Limited, trading as Taylor & Francis Group.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/3982

Actions (login required)

View Item View Item